Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 42, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 11, 2011, 12:28 AM CDT for Bosque County, Coryell County, Hamilton County, Texas. It was in force for 62 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2011, 12:28 AM CDT (05:28 UTC)
- Expired
- Apr 11, 2011, 1:30 AM CDT
- In force
- 62 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Bosque County, TX, Coryell County, TX, Hamilton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 74 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 12:54 AM CDT | TSTM WND DMG | Cranfills Gap, TX | GLASS BROKEN AT A BANK |
| Apr 11, 12:54 AM CDT | TSTM WND GST 80 | 3 Nne Cranfills Gap, TX | 80 MPH WINDS WITH NUMEROUS POWER POLES DOWN |
| Apr 11, 12:55 AM CDT | TSTM WND DMG | 2 S Meridian, TX | LARGE TREES WERE DOWN 1-2 MILES SOUTH OF HIGHWAY 22 ON HIGHWAY 6, NEAR MERIDIAN |
| Apr 11, 12:55 AM CDT | TSTM WND DMG | Kopperl, TX | A CONCESSION STAND WAS BLOWN INTO THE ROAD AT HIGHWAY 56 AND HIGHWAY 174 IN KOPPERL. |
| Apr 11, 12:56 AM CDT | TSTM WND DMG | Clifton, TX | A HOME IN CLIFTON WAS DAMAGED BY A FALLING TREE. MULTIPLE TREES AND POWER POLES WERE DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 7:02 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 10, 11:39 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 637 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 1994 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
763
WUUS54 KFWD 110528
SVRFWD
TXC035-099-193-110630-
/O.NEW.KFWD.SV.W.0042.110411T0528Z-110411T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1228 AM CDT MON APR 11 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOSQUE COUNTY IN NORTH CENTRAL TEXAS...
NORTH CENTRAL CORYELL COUNTY IN NORTH CENTRAL TEXAS...
EASTERN HAMILTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 130 AM CDT
* AT 1228 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 14
MILES WEST OF CRANFILLS GAP...AND MOVING NORTHEAST AT 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HICO AROUND 1235 AM
CRANFILLS GAP AROUND 1240 AM
IREDELL AROUND 1245 AM
MERIDIAN STATE PARK AROUND 1250 AM
MERIDIAN AND CLIFTON AROUND 1255 AM
VALLEY MILLS AROUND 100 AM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3196 9812 3222 9762 3221 9760 3218 9760
3214 9751 3209 9747 3205 9750 3202 9748
3202 9743 3198 9739 3193 9742 3184 9733
3184 9728 3178 9732 3175 9728 3156 9763
3146 9795
TIME...MOT...LOC 0528Z 247DEG 51KT 3172 9804
$$3 follow-up statements
704
WWUS54 KFWD 110545
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 AM CDT MON APR 11 2011
TXC035-099-193-110630-
/O.CON.KFWD.SV.W.0042.000000T0000Z-110411T0630Z/
BOSQUE TX-HAMILTON TX-CORYELL TX-
1245 AM CDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTH CENTRAL CORYELL...EASTERN HAMILTON AND BOSQUE COUNTIES...
AT 1245 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
CRANFILLS GAP...MOVING NORTHEAST AT 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MERIDIAN STATE PARK AROUND 1250 AM CDT...
MERIDIAN...CLIFTON AND WALNUT SPRINGS AROUND 1255 AM CDT...
MORGAN AND VALLEY MILLS AROUND 100 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
MONDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3203 9797 3221 9760 3218 9760 3214 9751
3209 9747 3205 9750 3202 9748 3202 9743
3198 9739 3193 9742 3184 9733 3184 9728
3179 9732 3175 9728 3160 9760 3156 9763
3146 9795 3170 9803
TIME...MOT...LOC 0545Z 247DEG 51KT 3181 9778
$$598
WWUS54 KFWD 110557
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1257 AM CDT MON APR 11 2011
TXC035-099-193-110630-
/O.CON.KFWD.SV.W.0042.000000T0000Z-110411T0630Z/
BOSQUE TX-HAMILTON TX-CORYELL TX-
1257 AM CDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTH CENTRAL CORYELL...EAST CENTRAL HAMILTON AND BOSQUE
COUNTIES...
AT 1257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 4
MILES SOUTH OF MERIDIAN STATE PARK...MOVING NORTHEAST AT 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN BOSQUE COUNTY AT 110 AM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
MONDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3209 9786 3221 9760 3218 9760 3214 9751
3209 9747 3205 9750 3202 9748 3202 9743
3198 9739 3193 9742 3184 9733 3184 9728
3178 9732 3175 9728 3160 9760 3156 9764
3164 9793
TIME...MOT...LOC 0557Z 247DEG 51KT 3187 9759
$$687
WWUS54 KFWD 110612
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
112 AM CDT MON APR 11 2011
TXC099-193-110620-
/O.CAN.KFWD.SV.W.0042.000000T0000Z-110411T0630Z/
HAMILTON TX-CORYELL TX-
112 AM CDT MON APR 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CORYELL AND EAST
CENTRAL HAMILTON COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
MONDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3192 9767 3217 9768 3221 9760 3218 9760
3214 9751 3209 9747 3205 9750 3202 9748
3202 9743 3198 9739 3193 9742 3184 9733
3184 9728 3179 9732 3175 9728 3170 9759
3179 9772
TIME...MOT...LOC 0610Z 247DEG 51KT 3194 9739
$$
TXC035-110630-
/O.CON.KFWD.SV.W.0042.000000T0000Z-110411T0630Z/
BOSQUE TX-
112 AM CDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR EASTERN BOSQUE COUNTY...
AT 110 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 12
MILES SOUTHEAST OF MORGAN...MOVING NORTHEAST AT 60 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
MONDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3192 9767 3217 9768 3221 9760 3218 9760
3214 9751 3209 9747 3205 9750 3202 9748
3202 9743 3198 9739 3193 9742 3184 9733
3184 9728 3179 9732 3175 9728 3170 9759
3179 9772
TIME...MOT...LOC 0610Z 247DEG 51KT 3194 9739
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 11:32 PM CDT, 56 minutes earlier.
Area forecast discussion, Apr 10, 11:32 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1132 PM CDT SUN APR 10 2011 .UPDATE... THE SEVERE POTENTIAL WILL SPREAD EASTWARD OVERNIGHT WITH THE APPROACH OF AN UPPER LEVEL DISTURBANCE. A PREVIOUS UPDATE WAS DONE TO INCREASE THE POPS ACROSS THE AREAS EAST OF I-35. THE 00Z NAM AND 01Z HRRR /HIGH RESOLUTION RAPID REFRESH/ MODEL INDICATE THAT THE THUNDERSTORMS FROM CISCO TO SOUTHWEST OF JUNCTION WILL MOVE EAST/NORTHEAST ACROSS NORTH TEXAS THROUGH THE OVERNIGHT HOURS. 58 && .PREV UPDATE... .UPDATE... WILL UPDATE TO ADD SOME POPS ONE ROW OF COUNTIES FARTHER WEST SINCE REFLECTIVITY STARTING TO APPEAR IN JACK COUNTY. 84 && .PREV DISCUSSION... /ISSUED 340 PM CDT SUN APR 10 2011/ IT WOULD BE MORE APPROPRIATE TO CALL THE SURFACE BOUNDARY THAT HAS ENTERED OUR NW CWA A WEAK COLD FRONT AND NOT A DRY LINE...AS PRESSURE RISES HAVE BEEN OCCURRING BEHIND IT WITH SLIGHTLY COOLER AIR ADVECTING SE. THIS WEAK FRONT IS NOW STALLING ALONG A LINE FROM NEAR GAINESVILLE TO MINERAL WELLS TO BROWNWOOD. MEANWHILE A POSITIVE TILT UPPER LEVEL TROUGH WILL BE MOVING THROUGH THE PLAINS TONIGHT WITH PV AT THE BASE OF THE TROUGH PROVIDING STRONG FORCING ACROSS OUR REGION. MUCH OF THIS FORCING WILL BE SPENT REMOVING THE CAP...BUT AS THE WARMER AIR IS LIFTED ALOFT...MID LEVEL LAPSE RATES WILL SUBSEQUENTLY WEAKEN. CIN SHOULD ERODE ALONG THE FRONT BY SUNSET AND EXPECT SCATTERED CONVECTION TO DEVELOP THEREAFTER. THERE WILL BE A SMALL CORRIDOR AND LIMITED TIME WINDOW WHEN SURFACE BASED CONVECTION IS POSSIBLE. SURFACED BASED CONVECTION WILL POSE THE GREATEST RISK OF SEVERE WEATHER TONIGHT AS IT WILL HAVE THE HIGHER INSTABILITY TO WORK WITH. THIS THREAT IS POSSIBLE /BUT NOT PROBABLE/ ROUGHLY 20 MILES EITHER SIDE OF A LINE FROM CLEBURNE TO SHERMAN...AND BETWEEN THE HOURS OF 6 AND 9 PM. OTHERWISE EXPECT MOST OF THE CONVECTION TO BE PRIMARILY ELEVATED THIS EVENING...WITH UNSTABLE PARCELS GENERALLY ORIGINATING IN THE 750-800 MB LAYER. THESE PARCELS WILL CONTAIN CAPE VALUES AROUND 500-1000J/KG...SO NOT OVERLY HIGH. DEEP LAYER SHEAR IS VERY STRONG...AND THUS ISOLATED SUPERCELLS WILL BE POSSIBLE EVEN IF THEY ARE SLIGHTLY ELEVATED. THE CONVECTION THAT DEVELOPS ALONG THE FRONT SHOULD HEAD EAST AND INTO A REGION OF HIGHER CIN ACROSS THE EASTERN ZONES AND LIKELY WEAKEN AND PERHAPS DISSIPATE AS STORMS OUT-RUN THE UPPER LEVEL FORCING. THIS IS WHAT THE RUC/HRRR HAS BEEN INDICATING. THUS THE BEST POPS AND HIGHEST QPF WILL BE IN A BAND BISECTING THE CWA FROM SW TO NE...OR JUST EAST OF THE STALLED FRONT. LATER TONIGHT A PLUME OF HIGHER MOISTURE ALOFT SHOULD PROVIDE FOR SOME CLOUD COVER AND LIGHT SHOWERS BEHIND THE COLD FRONT. IN THE DRIER AIR MASS BEHIND THE COLD FRONT...MUCH OF THIS WILL EVAPORATE...BUT DO HAVE LOW POPS THERE AS WELL. ALL RAIN SHOULD CLEAR THE AREA WEST TO EAST LATE TONIGHT...BUT WILL HAVE SOME LOW POPS IN THE FAR EAST EARLY MON AM. GENERALLY SUNNY SKIES AND MODEST NW WINDS ARE EXPECTED MONDAY WITH COOLER HIGH TEMPERATURES. SURFACE RIDGE WILL SIT OVER NORTH TEXAS MONDAY NIGHT AND EXCELLENT RADIATIONAL COOLING SHOULD BRING LOW TEMPS DOWN INTO THE 40S FOR MOST LOCATIONS OUTSIDE OF THE URBAN HEAT ISLAND. ANOTHER NICE DAY IS EXPECTED TUESDAY AS WINDS QUIETLY SWING AROUND TO THE SOUTHEAST. STRONGER SOUTH WINDS AND MORE MOISTURE/WARMER TEMPERATURES ARE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT. NEXT UPPER LEVEL SYSTEM WILL MOVE ACROSS THE PLAINS THURSDAY AND PUSH A FRONT THROUGH HERE THURSDAY EVENING. MOISTURE LOOKS A BIT TOO LIMITED FOR ANY GOOD RAIN WITH THIS SYSTEM...AND WILL CONTINUE WITH VERY LOW POPS EAST OF I-35. LOOKING AT THE BROADER FLOW IT APPEARS A PATTERN CHANGE WILL OCCUR WITH THE MAIN UPPER HIGHS/LOWS SHIFTING POSITIONS ACROSS THE NORTHERN HEMISPHERE. THIS LOOKS LIKE IT WILL BRING SOME COOLER AIR INTO THE REGION FOR A FEW DAYS FRIDAY INTO EARLY NEXT WEEK. WHETHER THIS PATTERN CHANGE RESULTS IN ANY BETTER CHANCES OF RAIN REMAINS TO BE SEEN. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 60 79 52 81 56 / 80 10 0 0 0 WACO, TX 60 80 48 81 54 / 50 10 0 0 0 PARIS, TX 64 76 48 76 51 / 70 20 0 0 0 DENTON, TX 55 78 43 81 52 / 80 5 0 0 0 MCKINNEY, TX 60 78 43 79 50 / 80 10 0 0 0 DALLAS, TX 62 79 54 81 57 / 80 10 0 0 0 TERRELL, TX 62 77 48 80 54 / 60 10 0 0 0 CORSICANA, TX 64 80 52 80 55 / 50 10 0 0 0 TEMPLE, TX 60 82 49 81 54 / 50 10 0 0 0 MINERAL WELLS, TX 51 78 46 80 51 / 90 5 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /58
Hazardous weather outlook, Apr 10, 11:59 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1159 PM CDT SUN APR 10 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-120500- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1159 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM WATCH 123 IN EFFECT UNTIL 2 AM FOR COUNTIES ALONG AND NORTHWEST OF A COMANCHE TO TERRELL LINE. TORNADO WATCH NUMBER 126 IS IN EFFECT UNTIL 5 AM TO THE SOUTHEAST OF THE SEVERE THUNDERSTORM WATCH. SCATTERED THUNDERSTORMS ALONG AND AHEAD OF A COLD FRONT ARE EXPECTED TO INCREASE IN COVERAGE OVERNIGHT AS THEY SWEEP EASTWARD ACROSS NORTH TEXAS. DAMAGING DOWNBURST WINDS AND LARGE HAIL ARE THE PRIMARY SEVERE WEATHER HAZARDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS EAST OF INTERSTATE 35 ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 10, 10:45 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 PM CDT SUN APR 10 2011
TXZ092-093-110415-
GRAYSON TX-COOKE TX-
1045 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN COOKE COUNTY
NORTHERN GRAYSON COUNTY
AT 1046 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF WHITESBORO...MOVING
NORTHEAST AT 55 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG...DENISON...
KNOLLWOOD...POTTSBORO...WHITESBORO...HENDRIX AND EISENHOWER STATE
PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3386 9685 3388 9679 3384 9671 3390 9669
3392 9664 3390 9658 3384 9659 3383 9651
3378 9648 3379 9642 3375 9638 3372 9638
3357 9693 3360 9713 3373 9712 3382 9706
3385 9709 3385 9702 3394 9700 3397 9693
TIME...MOT...LOC 0346Z 241DEG 48KT 3374 9681Special weather statement, Apr 10, 11:04 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 PM CDT SUN APR 10 2011
TXZ129-141-110430-
EASTLAND TX-COMANCHE TX-
1104 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN COMANCHE COUNTY
EASTLAND COUNTY
AT 1104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 24 MILES NORTHWEST OF EARLY...MOVING NORTHEAST AT
35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON...EASTLAND...GORMAN
AND RISING STAR.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3245 9879 3209 9843 3200 9888 3208 9893
3207 9911 3208 9913 3219 9913
TIME...MOT...LOC 0404Z 242DEG 29KT 3207 9909Special weather statement, Apr 10, 11:17 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CDT SUN APR 10 2011
TXZ102-103-117-110445-
WISE TX-DENTON TX-PARKER TX-
1117 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
DENTON COUNTY
PARKER COUNTY
SOUTHEASTERN WISE COUNTY
AT 1117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF BRIAR...MOVING NORTHEAST AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...AURORA...
BARTONVILLE...BOYD...BRIAR...CORINTH...CORRAL CITY...CROSS ROADS...
DECATUR...DENTON...HUDSON OAKS...JUSTIN...KRUM...NORTHLAKE...RENO...
SANGER...SHADY SHORES...SPRINGTOWN...WEATHERFORD...BOONSVILLE...
COTTONDALE AND POOLVILLE.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3340 9710 3321 9695 3299 9729 3300 9753
3283 9754 3259 9791 3300 9805 3301 9792
3310 9792 3342 9741
TIME...MOT...LOC 0417Z 234DEG 39KT 3305 9745
85/NHLocal storm report, Apr 10, 11:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1158 PM CDT SUN APR 10 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND GST HASLET 32.97N 97.35W
04/10/2011 E70 MPH TARRANT TX NWS EMPLOYEE
65 TO 70 MPH ESTIMATED. LIMBS DOWN.Local storm report, Apr 11, 12:19 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1219 AM CDT MON APR 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND GST POTTSVILLE 31.68N 98.32W
04/11/2011 E80 MPH HAMILTON TX LAW ENFORCEMENTLocal storm report, Apr 11, 12:28 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1228 AM CDT MON APR 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND GST DENTON 33.22N 97.15W
04/11/2011 E70 MPH DENTON TX EMERGENCY MNGR
NEAR I35 AND MAYHILL RD.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:05 PM CDT | Special Weather Statement | FWD | Palo Pinto | 25 min |
| Apr 10, 7:17 PM CDT | Special Weather Statement | FWD | Montague | 28 min |
| Apr 10, 7:31 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker | 59 min |
| Apr 10, 7:42 PM CDT | Special Weather Statement | FWD | Cooke, Montague | 33 min |
| Apr 10, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| Apr 10, 8:13 PM CDT | Special Weather Statement | FWD | Cooke | 32 min |
| Apr 10, 8:18 PM CDT | Special Weather Statement | FWD | Wise | 27 min |
| Apr 10, 8:32 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Apr 10, 8:49 PM CDT | Special Weather Statement | FWD | Eastland, Palo Pinto | 26 min |
| Apr 10, 9:09 PM CDT | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Apr 10, 9:25 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 44 min |
| Apr 10, 9:32 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 46 min |
| Apr 10, 9:38 PM CDT | Special Weather Statement | FWD | Jack | 37 min |
| Apr 10, 9:47 PM CDT | Tornado Warning | FWD | Parker | 22 min |
| Apr 10, 9:56 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Apr 10, 9:59 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 35 min |
| Apr 10, 10:09 PM CDT | Special Weather Statement | FWD | Erath | 36 min |
| Apr 10, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 59 min |
| Apr 10, 10:20 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 34 min |
| Apr 10, 10:45 PM CDT | Special Weather Statement | FWD | Grayson | 30 min |
| Apr 10, 11:04 PM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| Apr 10, 11:17 PM CDT | Special Weather Statement | FWD | Denton, Parker, Wise | 28 min |
| Apr 10, 11:22 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 68 min |
| Apr 10, 11:52 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Coryell, Hamilton, Lampasas, Mills | 53 min |
| Apr 10, 11:53 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant | 37 min |
| Apr 11, 12:05 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 39 min |
| Apr 11, 12:23 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 52 min |
| Apr 11, 12:25 AM CDT | Tornado Warning | FWD | Hamilton | 20 min |
| Apr 11, 12:41 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 64 min |
| Apr 11, 12:47 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 58 min |
| Apr 11, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 41 min |
| Apr 11, 12:55 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 35 min |
| Apr 11, 1:15 AM CDT | Tornado Warning | FWD | Johnson | 21 min |
| Apr 11, 1:23 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson, Navarro | 51 min |
| Apr 11, 1:34 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 43 min |
| Apr 11, 1:35 AM CDT | Tornado Warning | FWD | Ellis | 25 min |
| Apr 11, 1:53 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman | 52 min |
| Apr 11, 2:01 AM CDT | Tornado Warning | FWD | Dallas, Kaufman | 30 min |
| Apr 11, 2:13 AM CDT | Tornado Warning | FWD | Hunt, Kaufman, Rockwall | 35 min |
| Apr 11, 2:19 AM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 56 min |
| Apr 11, 2:38 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 52 min |
| Apr 11, 2:59 AM CDT | Special Weather Statement | FWD | Navarro | 31 min |
| Apr 11, 3:27 AM CDT | Special Weather Statement | FWD | Henderson | 33 min |
| Apr 11, 4:07 AM CDT | Special Weather Statement | FWD | Henderson | 23 min |
| Apr 11, 4:14 AM CDT | Special Weather Statement | FWD | Falls | 31 min |
| Apr 11, 5:05 AM CDT | Special Weather Statement | FWD | Milam | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.